... do to relieve the symptoms, including safely discontinuing it
Can a dry couh , itchy throut with swelling be caused from taking phentermine and if so what can i?
Added 17 Sep 2010:
will it go away as the effects of the drug wear off? what is the safest way to stop taking it to avoid withdrawls? been using it for about 3-4 months. 1/2 the dose weekly perhaps? Also concearned about the dry cough, and tight throat. it just started yesterday. first the cough the night before, then today a feeling of tightness/swelling in my throat. sometimes a tickle in my throat which causes a cough as i inhale. not sure if it is related but i feel fine otherwise and i am guessing it is this medication. any experience and advise will be appreciated :)
I have had similar symptoms on this and they warned me about dry mouth and throat. I make sure I drink alot of water and suck on mints or a cough drop if it is real bad. I too can only take 1/2 of the pill most days. Try cutting it down to 1/3 or 1/4 of the pill for a few days or if you really think you throat is swelling ( as opposed to just it feeling that way) you should stop it right now.Try the smaller dose or skip a few days and start back on smaller dose.
- Phentermine Information for Consumers
- Phentermine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Phentermine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Aug 2010 • 1 answer
Posted 8 Mar 2013 • 1 answer
Posted 28 Aug 2014 • 2 answers
Posted 29 Jan 2016 • 0 answers
Posted 29 Mar 2016 • 0 answers